MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE

ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE
Model Number T4
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For one of the events: 1.Summary of investigation results: the investigation found an issue with the specific reagent pack.No general reagent problem was found.2.Summary of follow up/corrective actions taken: calibration and qc were reviewed and acceptable.For one of the events: 1.Summary of investigation results: this investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.For one of the events: 1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the samples were requested for investigation.3.Device returned to manufacturer?: no.4.Device labeled "for single use?": no.5.Device reprocessed and reused?: no.
 
Event or Problem Description
1.Describe the event: there was an allegation of questionable results for 22 patients for elecsys t4 from three cobas e 801 module analyzers.2.Patient age range: 3 are 3 - 72 years, 19 are asku.3.Patient weight range: asku.4.Patient sex breakdown: 1 female, 1 male, 20 asku.5.Patient race breakdown: 2 asian, 20 asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
For one of the events: summary of investigation results: this investigation determined the issue is related to the reagent pack.The pack was either subjected to low temperatures during the logistical chain of it or it was in an inverted position for a long period of time.Summary of follow up/corrective actions taken: no follow up actions were taken.For 1 of the events: summary of investigation results: no interfering factors were identified.A general product problem can be excluded.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.The investigation did not identify a product problem.Summary of follow up/corrective actions taken: the samples were received for investigation.

Brand Name
ELECSYS T4
Common Device Name
RADIOIMMUNOASSAY, TOTAL THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20516091
Report Number1823260-2024-03052
Device Sequence Number7045005
Product Code CDX
UDI-Device Identifier07613336171677
UDI-Public07613336171677
Combination Product (Y/N)Y
PMA/510(K) Number
K961490
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberT4
Device Catalogue Number09007784190
Device Lot Number79038201, 790382
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date01/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown